All I say from experience when I was on Paxil when my dad passed I gained 50 pounds in one year. Being as determined as I am I took myself off paxil gradually it took one year. Im back to size 10 again.. Paxil made me want to eat 24/7. But that was me. However other people have gained lots of weight from it too. However if you need it you should take it dont stop cause your gaining. You can lose the weight later on. Do what you have to do for now.
Thats my take.
I am on 11th (of 48) week of tx.. geno1a, 44 yrs. old and have been taking 20mgs of Paxil for 6 weeks. Definately getting "hot head". I cut my hair short just prior to tx and as of yet had no hair loss. But still glad I cut it 'cause of the heat radiating from head. My roots stay damp from prespiring...just my head Don't know if it's fromt the Paxil but interesting that you are experiencing the same thing. Regding diet...one of my docs told me a low fat diet is best. Lots of veggies...juicing is really good (if you have the energy...that's one of my problem!s) Less red meat...fruits...yoghurt with acidophillis..that's all I canthink of right now. All the best...all the way to SVR!
I don't think this is the time you should try to loose weight. Concentrate on your tx and getting yourself well and then,,,,if you continue with wanting to loose after tx. I was always hungry for salads and greens on tx so that is good but then ice cream was on top of list also. lol I lost weight though when I was on tx so if you are gaining,,,you might try to just eat a little more healthier if you are hungry for it. Best Wishes and its tough doing tx and also entering menopause,,,,but it will all work out!
I'm in my 14th week now and have lost 2o lbs(very needed)concidering I put 25 lbs on in one summer before Dx.
As a Female putting that kind of weight on in a short period of time is concerning which lead me to discover through lab work that I had Hep C in the first place.
There are AD's that do put on weight, but I'd go out of my way to eat healthier
and maybe even discuss this with your Dr. You never know if you might have something else going on. Not knowing your eating habits this advice is not to scare you, but just my take.
I'm new in here, but i got a question :
why is it you need so many other drugs while in treatment, i mean those :
Paxil, Soma, and Milexican. Do you Really need all those, knowing they're not particular harmless to your already weak liver... I'm also on my fifth month now and I try not to take anything else,even when sometimes in pain with the bones and articulations. I take one painkiller from time to time when the headaches are too strong after the injection,but i try not more than that. kind regards,froggydan
ps: also drink 3 liters of liquid per day that is around 100 ounces-good for me and me body ;-)
Whatever it takes to get through this a little easier is my key. For some reason these meds have attacked my back, joint and muscles. I guess it's different for all of us. Glad to here you're doing well.